ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Dynamic moment invariants for nonlinear Hamiltonian systems

Janaki, TM and Rangarajan, Govindan (1999) Dynamic moment invariants for nonlinear Hamiltonian systems. In: Physical Review E, 59 (4). pp. 4577-4583.

[img] PDF
p4577_1.pdf - Published Version
Restricted to Registered users only

Download (143kB) | Request a copy
Official URL: http://prola.aps.org/pdf/PRE/v59/i4/p4577_1


Distributions of particles being transported through a nonlinear Hamiltonian system are studied. Using normal form techniques, a procedure to obtain invariant functions of moments of the distribution is given. These functions are invariant for the given Hamiltonian system and are called dynamic moment invariants. These techniques are used to obtain dynamic moment invariants for the nonlinear pendulum Hamiltonian system.

Item Type: Journal Article
Publication: Physical Review E
Publisher: The American Physical Society
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 01 Jun 2009 11:15
Last Modified: 19 Sep 2010 05:25
URI: http://eprints.iisc.ac.in/id/eprint/18761

Actions (login required)

View Item View Item